# SDR GTIA2015110601407

- Difficulty date: November 6, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N657NK
- Make and model: Airbus A321-231
- Aircraft serial: 6672
- Aircraft time: 844 hours, 314 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ECAM IN-FLIGHT "HYD Y RESERVOIR LO LEVEL" RESERVOIR INDICATED NU FLUID QTY.  FOUND DAMAGED PACKING ON UNION FITTING ABOVE NR 2 ENGINE HYD PRESSURE SWITCH.  R & R PACKING IAW IAE CMM 29-11-49 AND IAE SPM 70-41-00 AND 70-45-00.  CHECKED THE YELLO HYD  SYSTEM AFTER POSSIBLE CAVITATION IAW AMM 29-00-00-280-006-A01.  ALL 4 HYD FILTERS WERE INSPECTED.  NO EVIDENCE OF METALIC DEBRIS IN ALL 4 HYD FILTERS.  PERFORMED ENGINE IDLE LEAK CHECK IAW AMM 71-00-00.  LEAK CHECK GOOD.
